Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
admcindy

What side effects have you guys got?

Recommended Posts

Hey , I have been on Amnesteem for a little over a month now, I have seen great results, the only side effects I have seen so far are the really bad dry lips and skin, but lately I have noticed I get so light headed, almost to the point of passing out, does this have anything to do with this pill? Also what about a sick feling in your stomache? Thanks for any input,

Cindy

Share this post


Link to post
Share on other sites
Hey , I have been on Amnesteem for a little over a month now, I have seen great results, the only side effects I have seen so far are the really bad dry lips and skin,  but lately I have noticed I get so light headed, almost to the point of passing out, does this have anything to do with this pill?    Also what about a sick feling in your stomache?     Thanks for any input,     

Cindy

Share this post


Link to post
Share on other sites
Hey , I have been on Amnesteem for a little over a month now, I have seen great results, the only side effects I have seen so far are the really bad dry lips and skin,  but lately I have noticed I get so light headed, almost to the point of passing out, does this have anything to do with this pill?    Also what about a sick feling in your stomache?     Thanks for any input,     

Cindy

Hi, I've been on Amnesteem a week now and I've experienced dry lips and minor back/chest pain. I really only feel the pain when I first wake up in the morning. But so far I'm thinking that accutane side effects are pretty overhyped and exaggerated (knock on wood). We'll see how things go...

Share this post


Link to post
Share on other sites
Hey , I have been on Amnesteem for a little over a month now, I have seen great results, the only side effects I have seen so far are the really bad dry lips and skin,  but lately I have noticed I get so light headed, almost to the point of passing out, does this have anything to do with this pill?    Also what about a sick feling in your stomache?    Thanks for any input,     

Cindy

Share this post


Link to post
Share on other sites

Same with me buddy, dry lips, they seem to burn when I dont put some chapstick on them eeek. Not so much peeling. My nose and chin are peeling when I get out of the shower, I have mostruiser on the whole other part of the day. I do get reeeeallly dizzy, i used to get it before but its like the room goes black and I open my eyes it and it stops. Decreased appatitie, I guess its ok, I get realllly hungry at the end of the day though, people say I've lost some weight, I would assume so haha, I only eat with the pill. The sun burns me to hell, I drove to class today and my eyes were trying to shut gaaaah. I always have my room dark haha, shelter me from the mirror and light. Amnesteem here also btw. I'm on 80MG, going on third week.

Share this post


Link to post
Share on other sites
I've gotten dry skin and lips and lower back pain.

Mystero, the best stuff for dry/chapped lips is Aquaphor. It looks like Carmex but without all the shine like you're wearing lip gloss. I think it's made by Eucerin, it works great.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×